# SDR DALA2019080404556

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y254 LOC. ON FR 16 AT FWD GALLEY AREA. REPLACED FLOOR BEAM +Y254 LOC ON FR 12 TO FR 24 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG D53110920, ISSUE=D, RELEASE DATE 07 DEC 99, DWG D53110984. ISSUE=B, RELEASE DATE 25 JUN 05 DWG D53112816.
